# SDR ASAA0641193

- Difficulty date: November 13, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 26,739 hours, 14,329 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384422
- Condition: Corroded
- Location: Bs 747-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR SUPPORT TIE DOWN TRACK CORRODED.  REPLACED AFT CARGO FLOOR SUPPORT TIE DOWN TRACK IAW SRM 53-00-53 FIG 201.
